On the general classification of Lie bialgebra structures over polynomials
Journal article, 2012

The present article is a continuation of [5], where Lie bialgebra structures on [u] were studied. These structures fall into different classes labelled by the vertices of the extended Dynkin diagram of . In [5] the Lie bialgebras corresponding to − αmax were classified. In the present article, we investigate the Lie bialgebras corresponding to an arbitrary simple root α.

Parabolic subalgebra

Lie bialgebra

Lagrangian subalgebra

Admissible triple

Author

Iulia Pop

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Julia Christopher

Chalmers, Mathematical Sciences

University of Gothenburg

Communications in Algebra

0092-7872 (ISSN) 1532-4125 (eISSN)

Vol. 40 12 4461-4470

Subject Categories

Mathematics

DOI

10.1080/00927872.2011.614980

More information

Created

10/7/2017